# SDR UIEA2021092902143

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 83,836 hours
- Engine: Ge CF680C2B6F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH31772A
- Part serial: 20042189
- Condition: Inoperative
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "R ENG IGNITOR 1" DISPLAYED AFTER ENGINE START.TRANSFERRED TO MDDR 154325 PER MEL 74-00-01A CAT A DUE DATE: 30SEP21.LOG PAGE 1391753: R&R RH ENGINE #1 IGNITER IAW AMM 74-21-02. OPS CHECK GOOD. NO STATUS MSG AT THIS TIME, THIS CLEARS MDDR #154325.
